Title: Invariant submanifolds in flow geometry
Authors: GonzalezDavila, JC ×
GonzalezDavila, MC
Vanhecke, Lieven #
Issue Date: 1997
Publisher: Australian mathematics publ assoc inc
Series Title: Journal of the australian mathematical society series a-pure mathematics and statistics vol:62 pages:290-314
Abstract: We begin a study of invariant isometric immersions into Riemannian manifolds (M, g) equipped with a Riemannian flow generated by a unit Killing vector field xi. We focus our attention on those (M, g) where xi is complete and such that the reflections with respect to the flow lines are global isometries (that is, (M, g) is a Killing-transversally symmetric space) and on the subclass of normal flow space forms. General results are derived and several examples are provided.
ISSN: 0263-6115
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science